Stability and convergence next term of the difference methods for the space-time fractional advection-diffusion equation
Liu, Fawang, Zhuang, Pinghui, Anh, Vo, Turner, Ian, & Burrage, Kevin (2007) Stability and convergence next term of the difference methods for the space-time fractional advection-diffusion equation. Applied Mathematics and Computation, 191(1), pp. 12-20.
Impact and interest:
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Space-time fractional derivatives, Fractional advection,diffusion equation, Implicit difference method, Explicit difference method, Stability, Convergence|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
Past > Schools > Mathematical Sciences
|Deposited On:||25 Aug 2011 08:11|
|Last Modified:||01 Mar 2012 00:36|
Repository Staff Only: item control page